Generating relations for reducing matrices. I. Ordinary representations

Dirl, R, Kasperkovitz, P, Aroyo, MI, Kotzev, JN and Angelova‐Tjurkedjieva, M 1986, Generating relations for reducing matrices. I. Ordinary representations, Journal of Mathematical Physics, vol. 27, no. 1, pp. 37-52, doi: 10.1063/1.527344.


Title Generating relations for reducing matrices. I. Ordinary representations
Author(s) Dirl, R
Kasperkovitz, P
Aroyo, MI
Kotzev, JN
Angelova‐Tjurkedjieva, MORCID iD for Angelova‐Tjurkedjieva, M orcid.org/0000-0002-0931-0916
Journal name Journal of Mathematical Physics
Volume number 27
Issue number 1
Start page 37
End page 52
Total pages 16
Publisher American Institute of Physics
Place of publication New York, N.Y.
Publication date 1986-01
ISSN 0022-2488
1089-7658
Language eng
DOI 10.1063/1.527344
Field of Research 01 Mathematical Sciences
02 Physical Sciences
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106132

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 37 Abstract Views  -  Detailed Statistics
Created: Mon, 05 Feb 2018, 16:36:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.